# SDR K11A2008120272201

- Difficulty date: April 12, 2007
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB PADS HAVE CORROSION AROUND ADJUSTMENT SCREWS, LT HORIZONTAL STABILIZER STAB T/E 2ND AND 3RD FROM O/B ELEVATOR.
